Alert archive / Tennessee / Flash Flood Warnings in 2018

Flash Flood Warning 20, NWS Morristown, TN

July 6, 2018Polk County, Tennessee

NWS Morristown, TN issued this flash flood warning at Jul 6, 2018, 6:32 PM EDT for Polk County, Tennessee. It was in force for 6 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 6, 2018, 6:32 PM EDT (22:32 UTC)
Expired
Jul 7, 2018, 12:30 AM EDT
In force
6 hr
Issued by
NWS Morristown, TN
Area
Storm-based polygon
Flood severity
None

County Polk County, TN

The radar

The Northeast Alabama radar (KHTX), 133 km from the middle of the area, began a volume at 22:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 6, 6:50 PM EDTFLASH FLOODBenton, TNFLOODING REPORTED AROUND BENTON ALONG HWY 411 AND PARKSVILLE RD.
Jul 6, 9:08 PM EDTFLASH FLOOD2 E Benton, TNMULTIPLE ROADS REMAIN IMPASSABLE AROUND BENTON AND RELIANCE AND A BRIDGE HAS BEEN DAMAGED ALONG GROVE RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.5 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2018-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 716 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2018-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
716 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
918 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

958 
WGUS54 KMRX 062232
FFWMRX
TNC139-070130-
/O.NEW.KMRX.FF.W.0020.180706T2232Z-180707T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Morristown TN
632 PM EDT FRI JUL 6 2018

The National Weather Service in Morristown has issued a

* Flash Flood Warning for...
  Western Polk County in east Tennessee...

* Until 930 PM EDT.

* At 631 PM EDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to two inches of rain have
  already fallen. Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Benton, Reliance, Archville, Hiwassee Ocoee State Park and
  Parksville.

Additional rainfall amounts of one to two inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3503 8476 3508 8474 3509 8474 3517 8470
      3524 8470 3524 8471 3525 8469 3527 8467
      3527 8452 3528 8449 3527 8445 3504 8455
      3501 8467

$$

CDG
4 follow-up statements
485 
WGUS74 KMRX 062258
FFSMRX

Flash Flood Statement
National Weather Service Morristown TN
658 PM EDT FRI JUL 6 2018

TNC139-070130-
/O.CON.KMRX.FF.W.0020.000000T0000Z-180707T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Polk TN-
658 PM EDT FRI JUL 6 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM EDT FOR
WESTERN POLK COUNTY...

At 654 PM EDT, local law enforcement reported flash flooding near 
Benton.  Multiple reports of flooded roadways have been received 
including along highway 411 and route 314.  Up to three inches of 
rain have already fallen in the last two hours. Flash flooding is 
already occurring.

Some locations that will experience flooding include...
Benton, Reliance, Archville, Hiwassee Ocoee State Park and
Parksville.

Additional rainfall amounts of one to two inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3503 8476 3508 8474 3509 8474 3517 8470
      3524 8470 3524 8471 3525 8469 3527 8467
      3527 8452 3528 8449 3527 8445 3504 8455
      3501 8467

$$

CDG
336 
WGUS74 KMRX 062355
FFSMRX

Flash Flood Statement
National Weather Service Morristown TN
755 PM EDT FRI JUL 6 2018

TNC139-070130-
/O.CON.KMRX.FF.W.0020.000000T0000Z-180707T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Polk TN-
755 PM EDT FRI JUL 6 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM EDT FOR
WESTERN POLK COUNTY...

At 753 PM EDT, local law enforcement continued to report flash 
flooding near Benton, mainly along highway 411 and route 314. Up to 
three and a half inches of rain have already fallen in the last 
three hours. Flash flooding is already occurring.

Some locations that will experience flooding include...
Benton, Reliance, Archville, Hiwassee Ocoee State Park and
Parksville.

Additional rainfall amounts of one inch are possible in the warned 
area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.

&&

LAT...LON 3503 8476 3508 8474 3509 8474 3517 8470
      3524 8470 3524 8471 3525 8469 3527 8467
      3527 8452 3528 8449 3527 8445 3504 8455
      3501 8467

$$

CDG
875 
WGUS54 KMRX 070118
FFWMRX
TNC139-070430-
/O.EXT.KMRX.FF.W.0020.000000T0000Z-180707T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Morristown TN
918 PM EDT FRI JUL 6 2018

The National Weather Service in Morristown has extended the

* Flash Flood Warning for...
  Western Polk County in east Tennessee...

* Until 1230 AM EDT.

* At 913 PM EDT, local law enforcement reported heavy rain over the 
  last three to four hours has resulted in flash flooding. Flash 
  flooding is already occurring across the warned area with multiple 
  roadways being impassible, such as portions of highway 411 in and 
  around Benton. 
  

* Some locations that will experience flooding include...
  Benton, Reliance, Archville, Hiwassee Ocoee State Park and
  Parksville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 3503 8476 3508 8474 3509 8474 3517 8470
      3524 8470 3524 8471 3525 8469 3527 8467
      3527 8452 3528 8449 3527 8445 3504 8455
      3501 8467

$$

CDG
438 
WGUS74 KMRX 070252
FFSMRX

Flash Flood Statement
National Weather Service Morristown TN
1052 PM EDT FRI JUL 6 2018

TNC139-070430-
/O.CON.KMRX.FF.W.0020.000000T0000Z-180707T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Polk TN-
1052 PM EDT FRI JUL 6 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 AM EDT FOR
WESTERN POLK COUNTY...

At 1050 PM EDT, local law enforcement continues to report flash 
flooding in and around Benton, with multiple roadways being 
impassible including portions of highway 411.  The heaviest rains 
have ended for the evening, therefore flood waters should continue 
to recede.

Some locations that will experience flooding include...
Benton, Reliance, Archville, Hiwassee Ocoee State Park and
Parksville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 3508 8474 3509 8474 3517 8470 3524 8470
      3524 8471 3525 8469 3527 8467 3527 8452
      3528 8449 3527 8445 3507 8454 3504 8464
      3506 8475

$$

CDG

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this flash flood warning went out at Jul 6, 3:33 PM EDT, 2 hours 59 minutes earlier.

Area forecast discussion, Jul 6, 3:33 PM EDT, 2 hours 59 minutes before
Area Forecast Discussion
National Weather Service Morristown TN
333 PM EDT Fri Jul 6 2018

.SHORT TERM...(Tonight and Saturday)...
Showers and thunderstorms were slow to develop across most of the
region ahead of a weak cold front that was moving south across KY
at this time. Some pre frontal storms developed earlier this
afternoon and these have moved mostly into central Virginia and
western North Carolina. Temperatures warmed into the upper 80s to
lower 90s before storms and clouds increased earlier this
afternoon a few degrees warmer than expected. For the rest of the
afternoon expect storms to fill in over central and southern
sections as storms move southeast from middle Tennessee and
central and southern KY. A few storms will be strong to possibly
severe due to high ML cape values of 1500 to 2500 J/KG and
afternoon heating. Heavy rainfall a threat to with precipitable
water values 1.8 to 2.0 inches if storms linger over the same
areas. Tonight storms will decrease with sunset and patchy areas
of fog will form. Saturday with lingering clouds and weak front
to the south Temperatures mostly lower to mid 80s. Rain chances
will be significant along southern border as front will linger
just south of Tennessee border. Higher pressure with drier air
mass will affect northeast half of forecast area with clearing
skies and no showers.

.LONG TERM...(Saturday night through Thursday)...
A weakening cold front will be continuing its push through the
Southern Appalachian Region on Saturday night. Associated
thunderstorm activity should be ongoing over the southern half of
the area Saturday evening...then slowly exiting the area late
evening/overnight. With residual moisture in place and weak
lift...scattered convection will be possible on Sunday...mainly
across southern locations and over higher elevations. The boundary
will be in the general vicinity on Monday and provide a slight
chance of showers/thunderstorms again mainly over southern areas
and across higher elevations. On Tuesday and Wednesday...a
secondary weak boundary will move into the area...creating an
additional chance of convection across the region. The second
boundary will remain across the area through the end of the
extended and continue to provide isolated to scattered convection.
As for temperatures...the extended period will begin with
cooler...near normal reading as more seasonal temperatures move in
behind the cold front. However...temperatures will begin to trend
higher through the week and by the end of the period...highs are
expected to be back into the upper 80s and low 90s.

&&

.PRELIMINARY POINT TEMPS/POPS...
Chattanooga Airport, TN             71  83  69  86 /  50  50  30  20
Knoxville McGhee Tyson Airport, TN  69  83  67  86 /  40  20   0  10
Oak Ridge, TN                       69  83  68  87 /  40  20  10  20
Tri Cities Airport, TN              67  80  62  85 /  50   0   0   0

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...None.
TN...None.
VA...None.
&&

TD/MJB
Hazardous weather outlook, Jul 6, 3:12 PM EDT, 3 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Morristown TN
312 PM EDT Fri Jul 6 2018

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-071930-
Cherokee-Clay-Scott TN-Campbell-Claiborne-Hancock-Hawkins-
Sullivan-Johnson-Morgan-Anderson-Union-Grainger-Hamblen-
Northwest Cocke-Cocke Smoky Mountains-Northwest Greene-
Southeast Greene-Washington TN-Unicoi-Northwest Carter-
Southeast Carter-Roane-Loudon-Knox-Jefferson-NW Blount-
Blount Smoky Mountains-North Sevier-Sevier Smoky Mountains-
Sequatchie-Bledsoe-Rhea-Meigs-McMinn-Northwest Monroe-
Southeast Monroe-Marion-Hamilton-Bradley-West Polk-East Polk-Lee-
Wise-Scott-Russell-Washington-
312 PM EDT Fri Jul 6 2018 /212 PM CDT Fri Jul 6 2018/

This Hazardous Weather Outlook is for portions of Southwest North
Carolina...East Tennessee and Southwest Virginia.

.DAY ONE...This Afternoon and Tonight

...Strong to Possibly Severe Thunderstorms This Afternoon and
Early Evening...

A frontal boundary will move south across the Southern Appalachians
late today with scattered to numerous showers and thunderstorms.
Some strong to possibly severe thunderstorms are possible late
this afternoon and early evening. Main concern will be damaging
winds, hail up to penny size, frequent lightning, and heavy
rainfall.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

No hazardous weather is expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected today or tonight.

In the hours before

Local storm report, Jul 6, 5:07 PM EDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
507 PM EDT FRI JUL 6 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0437 PM     TSTM WND DMG     GREENBACK               35.65N 84.18W
07/06/2018                   LOUDON             TN   911 CALL CENTER

            NUMEROUS TREES DOWN ACROSS SOUTHEAST LOUDON COUNTY NEAR
            GREENBACK. TIME ESTIMATED BY RADAR.

&&
Special weather statement, Jul 6, 5:14 PM EDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Morristown TN
514 PM EDT FRI JUL 6 2018

TNZ012-035-062200-
Scott TN-Morgan TN-
514 PM EDT FRI JUL 6 2018

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MORGAN AND SOUTHEASTERN
SCOTT COUNTIES UNTIL 600 PM EDT...

At 514 PM EDT, Doppler radar was tracking a strong thunderstorm near
Huntsville, or 11 miles south of Oneida, moving south at 10 mph.

Dime size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Huntsville, Helenwood, Smokey Junction, Norma, Elgin, Robbins, Slick
Rock and Frozen Head State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3641 8437 3628 8435 3626 8438 3623 8437
      3621 8437 3620 8439 3618 8440 3617 8444
      3615 8445 3613 8444 3618 8465 3642 8459
TIME...MOT...LOC 2114Z 002DEG 10KT 3634 8449

CDG
Special weather statement, Jul 6, 5:18 PM EDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Morristown TN
518 PM EDT FRI JUL 6 2018

TNZ083-062200-
Rhea TN-
518 PM EDT FRI JUL 6 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN RHEA COUNTY UNTIL
600 PM EDT...

At 518 PM EDT, Doppler radar was tracking a strong thunderstorm near
Spring City, or 13 miles southwest of Rockwood, moving south at 15
mph.

Half inch hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Spring City, Grandview, Piney Falls State Park and Stinging Fork
Falls State Park.

LAT...LON 3560 8501 3569 8498 3578 8490 3582 8481
      3581 8478 3579 8474 3576 8476 3575 8473
      3574 8471 3569 8472 3568 8475 3569 8475
      3570 8477 3563 8479 3560 8478 3558 8481
      3557 8481
TIME...MOT...LOC 2118Z 008DEG 13KT 3575 8485

CDG
Special weather statement, Jul 6, 5:25 PM EDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Morristown TN
525 PM EDT FRI JUL 6 2018

TNZ016-038-039-062215-
Hamblen TN-Grainger TN-Hawkins TN-
525 PM EDT FRI JUL 6 2018

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL HAWKINS...
NORTHEASTERN GRAINGER AND HAMBLEN COUNTIES UNTIL 615 PM EDT...

At 525 PM EDT, Doppler radar was tracking a strong thunderstorm over
Bean Station, or 8 miles north of Morristown, moving southwest at 10
mph.

Winds in excess of 30 mph will be possible with this storm.

Locations impacted include...
Morristown, Bean Station, Russellville, Thorn Hill, Mooresburg,
Panther Creek State Park and Alpha.

LAT...LON 3640 8332 3639 8331 3640 8325 3635 8315
      3612 8326 3614 8329 3615 8339 3614 8339
      3616 8340 3615 8341 3622 8356 3642 8336
      3642 8335
TIME...MOT...LOC 2125Z 029DEG 9KT 3634 8329

CDG
Special weather statement, Jul 6, 5:32 PM EDT, 1 hour before
Special Weather Statement
National Weather Service Morristown TN
532 PM EDT FRI JUL 6 2018

TNZ069-071-062215-
Knox TN-NW Blount TN-
532 PM EDT FRI JUL 6 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL KNOX AND
NORTHWESTERN BLOUNT COUNTIES UNTIL 615 PM EDT...

At 532 PM EDT, Doppler radar was tracking a strong thunderstorm near
Rockford, or near Knoxville, moving south at 10 mph.

Half inch hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Knoxville, Maryville, Alcoa, Louisville, Rockford, Eagleton Village,
Friendsville, Walland, Lake Forest, Bearden, Wildwood and Seymour.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3597 8404 3596 8382 3571 8380 3574 8413
TIME...MOT...LOC 2132Z 007DEG 6KT 3590 8394

CDG
Special weather statement, Jul 6, 5:41 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service Morristown TN
541 PM EDT FRI JUL 6 2018

TNZ039-040-070-073-062230-
Jefferson TN-Hamblen TN-Northwest Cocke TN-North Sevier TN-
541 PM EDT FRI JUL 6 2018

...SIGNIFICANT WEATHER ADVISORY FOR JEFFERSON...WEST CENTRAL COCKE...
NORTHEASTERN SEVIER AND SOUTHWESTERN HAMBLEN COUNTIES UNTIL 630 PM
EDT...

At 541 PM EDT, Doppler radar was tracking a strong thunderstorm near
Dandridge, moving south at 10 mph.

Half inch hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Morristown, Sevierville, Jefferson City, Newport, Dandridge, White
Pine, Baneberry, Chestnut Hill, Harrisburg, Bird Crossing and
Fairgarden.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3586 8358 3619 8346 3613 8326 3583 8324
      3581 8327
TIME...MOT...LOC 2141Z 005DEG 7KT 3599 8338

CDG

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 8:33 PM EDTSpecial Weather StatementMRXBledsoe42 min
Jul 5, 9:11 PM EDTSpecial Weather StatementMRXBledsoe49 min
Jul 5, 9:56 PM EDTSpecial Weather StatementMRXSequatchie34 min
Jul 5, 10:42 PM EDTSpecial Weather StatementMRXUnion48 min
Jul 5, 11:13 PM EDTSpecial Weather StatementMRXGrainger47 min
Jul 5, 11:30 PM EDTSpecial Weather StatementMRXUnion30 min
Jul 6, 1:34 PM EDTSpecial Weather StatementMRXSullivan41 min
Jul 6, 2:10 PM EDTSpecial Weather StatementMRXJohnson20 min
Jul 6, 2:40 PM EDTAreal Flood AdvisoryMRXMarion2 hr
Jul 6, 2:45 PM EDTSpecial Weather StatementMRXCarter, Unicoi, Washington45 min
Jul 6, 2:55 PM EDTAreal Flood AdvisoryMRXCarter, Sullivan, Washington2 hr
Jul 6, 3:34 PM EDTSpecial Weather StatementMRXLoudon, Roane41 min
Jul 6, 3:37 PM EDTSpecial Weather StatementMRXMarion38 min
Jul 6, 4:17 PM EDTSpecial Weather StatementMRXBradley43 min
Jul 6, 4:20 PM EDTSpecial Weather StatementMRXGreene40 min
Jul 6, 4:30 PM EDTSevere Thunderstorm WarningMRXBlount, Loudon, Monroe45 min
Jul 6, 4:42 PM EDTSpecial Weather StatementMRXSevier48 min
Jul 6, 5:05 PM EDTSevere Thunderstorm WarningMRXGreene, Hawkins, Sullivan, Washington40 min
Jul 6, 5:14 PM EDTSpecial Weather StatementMRXScott46 min
Jul 6, 5:18 PM EDTSpecial Weather StatementMRXRhea42 min
Jul 6, 5:25 PM EDTSpecial Weather StatementMRXHamblen50 min
Jul 6, 5:32 PM EDTSpecial Weather StatementMRXKnox43 min
Jul 6, 5:41 PM EDTSpecial Weather StatementMRXJefferson49 min
Jul 6, 5:55 PM EDTAreal Flood AdvisoryMRXPolk3 hr
Jul 6, 6:11 PM EDTAreal Flood AdvisoryMRXRhea3 hr
Jul 6, 7:01 PM EDTAreal Flood AdvisoryMRXKnox, Union3 hr
Jul 6, 7:21 PM EDTAreal Flood AdvisoryMRXMcMinn, Monroe3 hr
Jul 6, 7:39 PM EDTFlash Flood WarningMRXMcMinn, Monroe3 hr

Nearby

Flash Flood Warnings in Tennessee, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.